# SDR HALA2011081300364

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 96,707 hours, 18,366 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Idg Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG 'IDG OUT TEMP' DISPLAYED.  IDG OUT L-92 R-112 IDG RISE L-7 R-11.  TROUBLESHOT IAW FIM 24-20-00, FIG 103, NO FAULT FOUND.  OK FOR SERVICE.
